English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19782580      Online Users : 244
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8921

Title: Existence Theorems of Quasivariational Inclusions Problems with Applications to Bilevel Problems and Mathematical Programs with Equilibrium Constraints
Authors: Lai-Jiu Lin;H.J.Shie
Contributors: 數學系
Keywords: Quasivariational inclusions problems � Bilevel problems � Mathematical
programs with equilibrium constraints � Quasiequilibrium problem
Date: 2008-09
Issue Date: 2011-05-10T06:50:23Z
Publisher: Springer Verlag
Abstract: In this paper, we establish existence theorems of quasivariational inclusion
problems; from them, we establish existence theorems of mathematical programs
with quasivariational inclusion constraint, bilevel problems, mathematical programs
with equilibrium constraint and semi-infinite problems.
Relation: Journal of Optimization Theory and Applications, 138(3):445-457
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback